# SDR SWIA202053722

- Difficulty date: September 25, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Lws 53.6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE AFT SPAR INTERCOSTAL HAS EVIDENCE OF CORROSION (AT BOTTOM) AT WS 53.60.  C-CHECK RO 10/29/2020.  FOUND LT SIDE AFT SPAR INTERCOSTAL CRACKED.  REMOVED AND REPLACED LT SIDE AFT SPAR INTERCOSTAL (BATT RIB), REF CRJ 200 SRM, DWG.  COMPLIED WITH TASK CARDS.  NO LEAKS NOTED.
